Alert archive / Missouri / Flash Flood Watches in 2009

Flash Flood Watch 8, NWS St. Louis, MO

June 2, 200911 counties in Missouri

NWS St. Louis, MO issued this flash flood watch at Jun 2, 2009, 4:09 AM CDT for 11 counties in Missouri. It took effect at Jun 2, 2009, 1:00 PM CDT. It was in force for 7 hr.

The area

The counties it named.

The facts

Issued
Jun 2, 2009, 4:09 AM CDT (09:09 UTC)
In effect from
Jun 2, 2009, 1:00 PM CDT
Expired
Jun 2, 2009, 8:08 PM CDT
In force
7 hr
Issued by
NWS St. Louis, MO
Flood severity
None

Counties Audrain County, MO, Boone County, MO, Callaway County, MO, Cole County, MO, Knox County, MO, Lewis County, MO, Marion County, MO, Moniteau County, MO, Monroe County, MO, Ralls County, MO, Shelby County, MO

The radar

The St Louis radar (KLSX), 136 km from the middle of the area, began a volume at 09:10 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Davenport, (KDVN), launched 00:00Z, 9.2 hours before the alert went out and 281 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 00:00Z on 2009-06-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 319 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 00:00Z on 2009-06-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 24 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
319 J/kg
Mixed-layer CIN
-103 J/kg
Mixed-layer LCL
1112 m above ground
0-6 km bulk shear
43 kt
0-1 km storm-relative helicity
24 m²/s²
0-3 km storm-relative helicity
140 m²/s²
Significant tornado parameter
-0.0
Supercell composite
-0.8

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS63 KLSX 020909
FFALSX

URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE ST LOUIS MO
409 AM CDT TUE JUN 2 2009

MOZ018-019-026-027-034-021715-
/O.NEW.KLSX.FF.A.0008.090602T1800Z-090603T1800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
KNOX-LEWIS-SHELBY-MARION-MONROE-
INCLUDING THE CITY OF...HANNIBAL
409 AM CDT TUE JUN 2 2009

...FLASH FLOOD WATCH IN EFFECT FROM 1 PM CDT THIS AFTERNOON
THROUGH WEDNESDAY AFTERNOON...

THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A

* FLASH FLOOD WATCH FOR A PORTION OF NORTHEAST MISSOURI...
  INCLUDING THE FOLLOWING AREAS...KNOX...LEWIS...MARION...MONROE
  AND SHELBY.

* FROM 1 PM CDT THIS AFTERNOON THROUGH WEDNESDAY AFTERNOON

* A COLD FRONT WILL DRIFT SLOWLY ACROSS THE AREA THROUGH WEDNESDAY.
  THUNDERSTORMS ARE EXPECTED TO DEVELOP THIS AFTERNOON AHEAD OF
  THE FRONT. BECAUSE OF THE MOIST AND UNSTABLE AIRMASS OVER THE
  AREA...AND THE SLOW MOVEMENT OF THIS FRONT...THERE IS THE
  POTENTIAL FOR PERIODS OF HEAVY RAIN BEGINNING THIS AFTERNOON AND
  CONTINUING INTO WEDNESDAY. THIS COULD CAUSE FLASH FLOODING
  ACROSS THE AREA.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WATCH MEANS THAT FLASH FLOODING IS POSSIBLE BUT NOT
IMMINENT IN THE WATCH AREA. PEOPLE IN THE WATCH AREA SHOULD BE
AWARE OF THE POSSIBILITY OF HEAVY RAINFALL AND FLASH FLOODING.
CHECK YOUR PREPAREDNESS REQUIREMENTS...ESPECIALLY IF YOU LIVE IN
FLOOD PRONE AREAS. STAY INFORMED...AND BE READY FOR QUICK ACTION
IF FLOODING IS OBSERVED OR IF A FLASH FLOOD WARNING IS ISSUED.

&&

$$

MOZ035-041-042-047-048-050-021715-
/O.NEW.KLSX.FF.A.0008.090603T0000Z-090603T1800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
RALLS-BOONE-AUDRAIN-MONITEAU-COLE-CALLAWAY-
INCLUDING THE CITIES OF...COLUMBIA...MEXICO...JEFFERSON CITY
409 AM CDT TUE JUN 2 2009

...FLASH FLOOD WATCH IN EFFECT FROM THIS EVENING THROUGH
WEDNESDAY AFTERNOON...

THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A

* FLASH FLOOD WATCH FOR PORTIONS OF CENTRAL MISSOURI AND 
  NORTHEAST MISSOURI...INCLUDING THE FOLLOWING AREAS...IN 
  CENTRAL MISSOURI...AUDRAIN...BOONE...CALLAWAY...COLE AND 
  MONITEAU. IN NORTHEAST MISSOURI...RALLS.

* FROM THIS EVENING THROUGH WEDNESDAY AFTERNOON

* A COLD FRONT WILL DRIFT SLOWLY ACROSS THE AREA THROUGH
  WEDNESDAY. THUNDERSTORMS ARE EXPECTED TO DEVELOP LATE THIS
  AFTERNOON OR EARLY THIS EVENING AHEAD OF THE FRONT. BECAUSE OF
  THE MOIST AND UNSTABLE AIRMASS OVER THE AREA...AND THE SLOW
  MOVEMENT OF THIS FRONT...THERE IS THE POTENTIAL FOR PERIODS OF
  HEAVY RAIN BEGINNING THIS EVENING AND CONTINUING INTO WEDNESDAY.
  THIS COULD CAUSE FLASH FLOODING ACROSS THE AREA.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WATCH MEANS THAT FLASH FLOODING IS POSSIBLE BUT NOT
IMMINENT IN THE WATCH AREA. PEOPLE IN THE WATCH AREA SHOULD BE
AWARE OF THE POSSIBILITY OF HEAVY RAINFALL AND FLASH FLOODING.
CHECK YOUR PREPAREDNESS REQUIREMENTS...ESPECIALLY IF YOU LIVE IN
FLOOD PRONE AREAS. STAY INFORMED...AND BE READY FOR QUICK ACTION
IF FLOODING IS OBSERVED OR IF A FLASH FLOOD WARNING IS ISSUED.

&&

$$

CARNEY
2 follow-up statements
000 
WGUS63 KLSX 022039
FFALSX

URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE ST LOUIS MO
339 PM CDT TUE JUN 2 2009

MOZ018-019-026-027-034-030500-
/O.EXT.KLSX.FF.A.0008.000000T0000Z-090603T0500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
KNOX-LEWIS-SHELBY-MARION-MONROE-
INCLUDING THE CITY OF...HANNIBAL
339 PM CDT TUE JUN 2 2009

...FLASH FLOOD WATCH NOW IN EFFECT UNTIL MIDNIGHT CDT TONIGHT...

THE FLASH FLOOD WATCH IS NOW IN EFFECT FOR

* A PORTION OF NORTHEAST MISSOURI...INCLUDING THE FOLLOWING 
 COUNTIES...KNOX...LEWIS...MARION...MONROE AND SHELBY.

* UNTIL MIDNIGHT CDT TONIGHT

* SHOWERS AND THUNDERSTORMS ARE EXPECTED THIS EVENING AS A COLD
  FRONT MOVES SOUTHEAST ACROSS THE AREA. THESE STORMS WILL BE
  CAPABLE OF PRODUCING HEAVY RAINFALL OF 1 TO 2 INCHES IN A SHORT
  PERIOD OF TIME...WHICH COULD CAUSE LOCALIZED FLASH FLOODING
  ACROSS THE AREA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WATCH MEANS THAT FLASH FLOODING IS POSSIBLE BUT NOT
IMMINENT IN THE WATCH AREA. PEOPLE IN THE WATCH AREA SHOULD BE
AWARE OF THE POSSIBILITY OF HEAVY RAINFALL AND FLASH FLOODING.
CHECK YOUR PREPAREDNESS REQUIREMENTS...ESPECIALLY IF YOU LIVE IN
FLOOD PRONE AREAS. STAY INFORMED...AND BE READY FOR QUICK ACTION
IF FLOODING IS OBSERVED OR IF A FLASH FLOOD WARNING IS ISSUED.

&&

$$

MOZ035-041-042-047-048-050-030900-
/O.EXT.KLSX.FF.A.0008.090602T2039Z-090603T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
RALLS-BOONE-AUDRAIN-MONITEAU-COLE-CALLAWAY-
INCLUDING THE CITIES OF...COLUMBIA...MEXICO...JEFFERSON CITY
339 PM CDT TUE JUN 2 2009

...FLASH FLOOD WATCH NOW IN EFFECT THROUGH WEDNESDAY MORNING...

THE FLASH FLOOD WATCH IS NOW IN EFFECT FOR

* PORTIONS OF CENTRAL MISSOURI AND NORTHEAST MISSOURI...
 INCLUDING THE FOLLOWING COUNTIES...IN CENTRAL MISSOURI...
 AUDRAIN...BOONE...CALLAWAY...COLE AND MONITEAU. IN NORTHEAST 
 MISSOURI...RALLS.

* THROUGH WEDNESDAY MORNING

* SHOWERS AND THUNDERSTORMS ARE EXPECTED TONIGHT AS A COLD FRONT
  MOVES SOUTHEAST ACROSS THE AREA. THESE STORMS WILL BE CAPABLE OF
  PRODUCING HEAVY RAINFALL OF 1 TO 2 INCHES IN A SHORT PERIOD OF
  TIME...WHICH COULD CAUSE LOCALIZED FLASH FLOODING ACROSS THE
  AREA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WATCH MEANS THAT FLASH FLOODING IS POSSIBLE BUT NOT
IMMINENT IN THE WATCH AREA. PEOPLE IN THE WATCH AREA SHOULD BE
AWARE OF THE POSSIBILITY OF HEAVY RAINFALL AND FLASH FLOODING.
CHECK YOUR PREPAREDNESS REQUIREMENTS...ESPECIALLY IF YOU LIVE IN
FLOOD PRONE AREAS. STAY INFORMED...AND BE READY FOR QUICK ACTION
IF FLOODING IS OBSERVED OR IF A FLASH FLOOD WARNING IS ISSUED.

&&

$$

GLASS
000 
WGUS63 KLSX 030108
FFALSX

FLOOD WATCH
NATIONAL WEATHER SERVICE ST LOUIS MO
808 PM CDT TUE JUN 2 2009

MOZ018-019-026-027-034-030215-
/O.CAN.KLSX.FF.A.0008.000000T0000Z-090603T0500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
KNOX-LEWIS-SHELBY-MARION-MONROE-
INCLUDING THE CITY OF...HANNIBAL
808 PM CDT TUE JUN 2 2009

...FLASH FLOOD WATCH IS CANCELLED...

THE FLASH FLOOD WATCH FOR A PORTION OF NORTHEAST MISSOURI HAS
BEEN CANCELLED. WHILE SHOWERS AND THUNDERSTORMS WILL REMAIN
POSSIBLE TONIGHT...THE THREAT OF WIDESPREAD HEAVY RAINFALL AND
FLASH FLOODING HAS ENDED.

$$

MOZ035-041-042-047-048-050-030215-
/O.CAN.KLSX.FF.A.0008.000000T0000Z-090603T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
RALLS-BOONE-AUDRAIN-MONITEAU-COLE-CALLAWAY-
INCLUDING THE CITIES OF...COLUMBIA...MEXICO...JEFFERSON CITY
808 PM CDT TUE JUN 2 2009

...FLASH FLOOD WATCH IS CANCELLED...

THE FLASH FLOOD WATCH FOR PORTIONS OF CENTRAL MISSOURI AND
NORTHEAST MISSOURI HAS BEEN CANCELLED. WHILE SHOWERS AND
THUNDERSTORMS WILL REMAIN POSSIBLE TONIGHT...THE THREAT OF
WIDESPREAD HEAVY RAINFALL AND FLASH FLOODING HAS ENDED.

$$

GLASS

What forecasters said that day

The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this flash flood watch went out at Jun 1, 6:01 PM CDT, 10 hours 8 minutes earlier.

Area forecast discussion, Jun 1, 6:01 PM CDT, 10 hours 8 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION
NATIONAL WEATHER SERVICE ST LOUIS MO
601 PM CDT MON JUN 1 2009

.DISCUSSION...
/305 PM CDT MON JUN 1 2009/

THUNDERSTORM CHANCES AND ATTENDANT SEVERE WEATHER PROBABILITES
WILL BE THE MAIN FORECAST ISSUES THE NEXT FEW DAYS. TONIGHT IT
APPEARS ANY THREAT WILL BE CONFINED TO MAINLY THE FAR NORTHERN
PORTION OF THE CWA. GOOD HEATING ACROSS THE AREA TODAY HAS
RESULTED IN A VERY UNSTABLE AND WEAKLY CAPPED AIR MASS...HOWEVER
LITTLE IS GOING ON ATTM DUE TO THE LACK OF ANY FORCING MECHANISM.
THIS SHOULD CHANGE THIS EVENING AS THE COLD FRONT NOW MOVING
THROUGH IOWA PUSHES JUST SOUTH OF THE IA/MO BORDER BY 00Z. ATTM
ANTICIPATING THUNDERSTORMS TO DEVELOP ALONG THIS FRONT IN THE
21-00Z TIME FRAME. WESTERLY DEEP LAYER SHEAR ON THE 20-25 KTS
WOULD FAVOR MULTICELL MODES WITH POTENTIAL FOR SOME SMALL BOWING
SEGMENTS OR CLUSTERS. ATTM BELIEVE THE SRN LIMIT OF ANY THREAT IS
NEAR A MOBERLY TO PITTSFIELD LINE. ALL OF THE GUIDANCE INCLUDING
NUMEROUS EXPLICIT MODELS SUGGEST THE THREAT WILL BE CONFINED TO
THIS EVENING. BY LATE THIS EVENING...THE SSWLY LLJ RAMPS UP AND
FOCUSES THE BEST LIFT AND FORCING FUTHER NORTH FROM ERN NEBRASKA
INTO IOWA.

WHILE THERE IS SOME THREAT OF PRECIPITATION ALONG ANY RESIDUAL
BOUNDARIES ON TUESDAY MORNING ACROSS NE MO AND WEST CENTRAL IL
FROM ANY CONVECTIVE BOUNDARIES...THE MAIN THREAT FOR THUNDERSTORMS
ON TUESDAY SHOULD BE IN THE AFTERNOON. THE FRONT WILL MAKE SLOW
SOUTHEASTWARD INROADS INTO THE CWA...A WEAK SHORTWV WILL BE
MIGRATING THRU THE MID MS VLY PROVIDING SOME ASCENT...AND THE AIR
MASS ALONG AND SOUTH OF THE FRONT LIKE TODAY WILL BE QUITE
UNSTABLE AND WEAKLY CAPPED. ONCE AGAIN THERE WILL BE SOME SEVERE
THREAT IN THE VICINITY OF THE FRONT WITH DEEP LAYER SHEAR FAVORING
MULTICELL MODES. THE PRECIPITATION THREAT SHOULD INCREASE IN
COVERAGE ON TUESDAY NIGHT AND INTO WEDNESDAY AS THE FRONT
PROGRESSES SEWD THROUGH THE CWA AND A SERIES OF FRONTAL WAVES
TRAVERSE IT IN RESPONSE TO SEVERAL MID LEVEL SHORTWVS. GUIDANCE
SUGGESTS THAT CLOUDS WILL BE WIDESPREAD ON WEDNESDAY AND THIS
ALONG WITH THE PCPN AND POST-FRONTAL CAA DICTATED LOWERING THE MAX
TEMPS.

COOLER THAN AVERAGE TEMPERATUES WILL THEN PERSIST ON THURSDAY WITH
A RETURN TO SEASONABLE LEVELS BY LATE WEEK INTO THE WEEKEND AS A
WARM FRONT BEGINS TO LIFT BACK INTO THE AREA. THIS FRONT WILL ALSO
BRING ANOTHER CHANCE OF SHOWERS AND THUNDERSTORMS TO THE AREA NEXT
WEEKEND.

GLASS

&&

.AVIATION...
/602 PM CDT MON JUN 1 2009/ FOR THE 00Z TAFS...
A LINE OF STRONG TO SEVERE THUNDERSTORMS HAS DEVELOPED ACROSS
NORTHERN MISSOURI AND WEST CENTRAL ILLINOIS EARLY THIS EVENING
SOUTH OF A SLOW MOVING COLD FRONT. THESE STORMS WERE MOVING
SLIGHTLY NORTH OF EAST...AND WILL REMAIN IN THE VICINITY OF KUIN
THIS EVENING BEFORE DIMINISHING. FOCUS FOR CONVECTION OVERNIGHT
SHOULD BE NORTH OF THE CWA AND CLOSELY TIED TO THE LOW LEVEL
JET...SO VFR CONDITIONS ANTICIPATED AT ALL SITES. COLD FRONT WILL
STALL AND THEN LIFT BACK NORTH OF KUIN TOMORROW MORNING. TOMORROW
AFTERNOON CONVECTION WILL BE ISOLATED TO SCATTERED AS AREA REMAINS
IN WARM SECTOR. HAVE A TOKEN PROB30 FOR ALL SITES...BUT MAIN
CONVECTIVE THREAT MAY HOLD OFF UNTIL FROPA TOMORROW EVENING.

CVKING

&&

.LSX WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
IL...NONE.
&&

WFO LSX
Hazardous weather outlook, Jun 1, 9:50 PM CDT, 6 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ST LOUIS MO
950 PM CDT MON JUN 1 2009

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-021200-
GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL-
MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL-
CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX-LEWIS-
SHELBY-MARION-MONROE-RALLS-PIKE-BOONE-AUDRAIN-MONITEAU-COLE-OSAGE-
CALLAWAY-MONTGOMERY-LINCOLN-GASCONADE-WARREN-ST. CHARLES-FRANKLIN-
ST. LOUIS-ST. LOUIS CITY-JEFFERSON-CRAWFORD-WASHINGTON-
ST. FRANCOIS-STE. GENEVIEVE-IRON-MADISON-REYNOLDS-
950 PM CDT MON JUN 1 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND
CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS.

.DAY ONE...TONIGHT

THERE IS A CHANCE FOR THUNDERSTORMS ACROSS PORTIONS OF NORTHEAST
MISSOURI AND WEST CENTRAL ILLINOIS AS A FRONT STALLS JUST SOUTH OF
THE MISSOURI AND IOWA BORDER. WIDESPREAD SEVERE WEATHER IS NOT
EXPECTED.

MODERATE TO MAJOR FLOODING IS CONTINUING ALONG THE ILLINOIS
RIVER. PLEASE SEE THE APPROPRIATE FLOOD PRODUCTS FOR FURTHER
INFORMATION.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THE CHANCES FOR THUNDERSTORMS WILL INCREASE FROM TUESDAY THROUGH
WEDNESDAY NIGHT AS A COLD FRONT MOVES SOUTHWARD THROUGH THE AREA.
A FEW OF THE STORMS COULD BE SEVERE ON TUESDAY AFTERNOON AND
EVENING...PRIMARILY ALONG AND NORTH OF INTERSTATE 70.

THERE IS ANOTHER CHANCE FOR THUNDERSTORMS FROM SATURDAY THROUGH
SUNDAY ACROSS NORTHEAST AND CENTRAL MISSOURI AND WEST CENTRAL
ILLINOIS.

MODERATE TO MAJOR FLOODING WILL CONTINUE ALONG THE ILLINOIS
RIVER. PLEASE SEE THE APPROPRIATE FLOOD PRODUCTS FOR FURTHER
INFORMATION.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED TONIGHT.

&&

FOR A GRAPHICAL VERSION OF THIS INFORMATION SEE OUR
WEBPAGE AT (LOWERCASE)... HTTP://WWW.WEATHER.GOV/LSX/?N=HWO1

TES

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 2, 12:18 PM CDTSevere Thunderstorm WarningLSXCrawford, Franklin, Washington42 min
Jun 2, 1:17 PM CDTSevere Thunderstorm WarningLSXIron, Reynolds43 min
Jun 2, 1:35 PM CDTSevere Thunderstorm WarningLSXKnox, Lewis40 min
Jun 2, 1:44 PM CDTSevere Thunderstorm WarningLSXSaint Charles, Warren31 min
Jun 2, 1:54 PM CDTSevere Thunderstorm WarningLSXJefferson, Saint Louis51 min
Jun 2, 2:09 PM CDTSevere Thunderstorm WarningLSXIron, Reynolds29 min
Jun 2, 2:19 PM CDTSevere Thunderstorm WarningLSXSaint Louis, City of Saint Louis41 min
Jun 2, 2:40 PM CDTAreal Flood AdvisoryLSXJefferson, Saint Charles, Saint Louis, City of Saint Louis5 hr
Jun 2, 4:01 PM CDTFlash Flood WarningLSXLewis, Marion, Shelby3 hr
Jun 2, 5:26 PM CDTAreal Flood AdvisoryLSXKnox6 days
Jun 2, 6:28 PM CDTAreal Flood AdvisoryLSXBoone3 hr

Nearby

Flash Flood Watches in Missouri, 2009Every flash flood watch in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.